# SDR ABXA080152

- Difficulty date: May 1, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 61,213 hours, 48,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 49559481
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR PAN CRACKED FORWARD SIDE (BOTTOM HINGE) SECOND STOP FROM BOTTOM.  REMOVED AND REPAIRED DOOR IAW DC9 SRM.
